# SDR 2008FA0000400

- Difficulty date: June 30, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DU4R2008227) DURING SCHEDULED INSPECTION, FOUND OUT OF LIMITS DENT IN LT HORIZ STAB L/E STA 280.  S/O 245008, N/R 21578  (K)
